Found 3 results
[ Author(Asc)] Title Type Year
Filters: First Letter Of Last Name is D and Author is Duarte, Rui  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
Duarte R, de Oliveira AG. A Famous Identity of Hajós in Terms of Sets. J. Integer Seq.. 2014;17:Article 14.9.1, 10.Edit
Duarte R, de Oliveira AG. Note on the convolution of binomial coefficients. J. Integer Seq.. 2013;16:Article 13.7.6, 9.Edit
Duarte R. Between Shi and Ish. Discrete Mathematics. 2017;341 (2018):388-399.Edit